Show simple item record

dc.contributor.authorAtılgan Büyükaşık, Şirin
dc.contributor.authorPashaev, Oktay
dc.date.accessioned2017-03-29T07:20:08Z
dc.date.available2017-03-29T07:20:08Z
dc.date.issued2013-07
dc.identifier.citationAtılgan Büyükaşık, Ş., and Pashaev, O. (2013). Exact solutions of forced Burgers equations with time variable coefficients. Communications in Nonlinear Science and Numerical Simulation, 18(7), 1635-1651. doi:10.1016/j.cnsns.2012.11.027en_US
dc.identifier.issn1007-5704
dc.identifier.urihttps:doi.org/10.1016/j.cnsns.2012.11.027
dc.identifier.urihttp://hdl.handle.net/11147/5172
dc.description.abstractIn this paper, we consider a forced Burgers equation with time variable coefficients of the form Ut+(μ̇(t)/μ(t))U+UUx=(1/2μ(t))Uxx-ω2(t)x, and obtain an explicit solution of the general initial value problem in terms of a corresponding second order linear ordinary differential equation. Special exact solutions such as generalized shock and multi-shock waves, triangular wave, N-wave and rational type solutions are found and discussed. Then, we introduce forced Burgers equations with constant damping and an exponentially decaying diffusion coefficient as exactly solvable models. Different type of exact solutions are obtained for the critical, over and under damping cases, and their behavior is illustrated explicitly. In particular, the existence of inelastic type of collisions is observed by constructing multi-shock wave solutions, and for the rational type solutions the motion of the pole singularities is described.en_US
dc.description.sponsorshipTUBITAK (110T679)en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.cnsns.2012.11.027en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectC-integrableen_US
dc.subjectExact solutionsen_US
dc.subjectForced Burgers equationen_US
dc.subjectPole dynamicsen_US
dc.subjectVariable parametersen_US
dc.subjectShock wavesen_US
dc.subjectPartial differential equationsen_US
dc.titleExact solutions of forced Burgers equations with time variable coefficientsen_US
dc.typearticleen_US
dc.contributor.authorIDTR114692en_US
dc.contributor.authorIDTR57865en_US
dc.contributor.iztechauthorAtılgan Büyükaşık, Şirin
dc.contributor.iztechauthorPashaev, Oktay
dc.relation.journalCommunications in Nonlinear Science and Numerical Simulationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume18en_US
dc.identifier.issue7en_US
dc.identifier.startpage1635en_US
dc.identifier.endpage1651en_US
dc.identifier.wosWOS:000314870400008
dc.identifier.scopusSCOPUS:2-s2.0-84873570916


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record